Sharply Doubly Transitive Groups with Saturation Conditions


Тип публикации: статья из журнала

Год издания: 2022

Идентификатор DOI: 10.17516/1997-1397-2022-15-5-559-564

Ключевые слова: exactly doubly transitive group, finite and generalized finite the elements, frobenius groups, saturation condition

Аннотация: A number of conditions were found under which a sharply doubly transitive permutation group has an abelian normal divider. © Siberian Federal University.

Ссылки на полный текст


Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 15, Is. 5

Номера страниц: 559-564

ISSN журнала: 19971397

Издатель: Siberian Federal University


  • Sozutov A.I. (Siberian Federal University, Krasnoyarsk, Russian Federation)
  • Durakov E.B. (Siberian Federal University, Krasnoyarsk, Russian Federation)

Вхождение в базы данных